MathSciNet Relay Station
MathSciNet bibliographic data
MR2227730 (2007e:35223) 35Q35 (35B65 35D10 76B03 76D03)
Chae, Dongho Global regularity for the 2D Boussinesq equations with partial viscosity terms. Adv. Math. 203 (2006), no. 2, 497–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement